About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 212957, 8 pages
http://dx.doi.org/10.1155/2012/212957
Research Article

A New Class of Banach Spaces and Its Relation with Some Geometric Properties of Banach Spaces

Department of Mathematics, Yazd University, Yazd 89195-741, Iran

Received 29 December 2011; Accepted 14 February 2012

Academic Editor: Saminathan Ponnusamy

Copyright © 2012 M. Salimi and S. M. Moshtaghioun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Borwein, M. Fabian, and J. Vanderwerff, “Characterizations of Banach spaces via convex and other locally Lipschitz functions,” Acta Mathematica Vietnamica, vol. 22, no. 1, pp. 53–69, 1997. View at Zentralblatt MATH
  2. E. Bator, P. Lewis, and J. Ochoa, “Evaluation maps, restriction maps, and compactness,” Colloquium Mathematicum, vol. 78, no. 1, pp. 1–17, 1998. View at Zentralblatt MATH
  3. G. Emmanuele, “On Banach spaces with the Gelfand-Phillips property, III,” Journal de Mathématiques Pures et Appliquées, vol. 72, no. 3, pp. 327–333, 1993.
  4. G. Emmanuele, “On the reciprocal Dunford-Pettis property in projective tensor products,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 109, no. 1, pp. 161–166, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. I. Ghenciu and P. Lewis, “Dunford-Pettis properties and spaces of operators,” Canadian Mathematical Bulletin, vol. 52, no. 2, pp. 213–223, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. I. Ghenciu and P. Lewis, “The Dunford-Pettis property, the Gelfand-Phillips property, and L-sets,” Colloquium Mathematicum, vol. 106, no. 2, pp. 311–324, 2006. View at Publisher · View at Google Scholar
  7. M. Salimi and S. M. Moshtaghioun, “The Gelfand-Phillips property in closed subspaces of some operator spaces,” Banach Journal of Mathematical Analysis, vol. 5, no. 2, pp. 84–92, 2011.
  8. J. Diestel, Sequences and Series in Banach Spaces, vol. 92 of Graduate Texts in Mathematics, Springer, Berlin, Germany, 1984.
  9. R. E. Megginson, An Introduction to Banach Space Theory, vol. 183 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1998.
  10. L. Drewnowski, “On Banach spaces with the Gelfand-Phillips property,” Mathematische Zeitschrift, vol. 193, no. 3, pp. 405–411, 1986. View at Publisher · View at Google Scholar
  11. M. Bahreini Esfahani, Complemented subspaces of bounded linear operators, Ph.D. thesis, University of North Texas, 2003.
  12. C. P. Niculescu, “Weak compactness in Banach lattices,” Journal of Operator Theory, vol. 6, no. 2, pp. 217–231, 1981. View at Zentralblatt MATH
  13. P. Cembranos, “C(K,E) contains a complemented copy of c0,” Proceedings of the American Mathematical Society, vol. 91, no. 4, pp. 556–558, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. N. J. Kalton, “Spaces of compact operators,” Mathematische Annalen, vol. 208, pp. 267–278, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH